Post to Forum

Did anyone have dry mouth and throat swelling?

  • melaniebower
  • 1 year ago

I am at about amonth and a half after receiving my first ever btox injection.I was told i didnt need much. But the paper said i had 35 units. I did see some improvement but it didnt get rid of all my lines on forehead like id hoped.She told me i probably needed a little more .I didnt do it. 3 weeks ago i noticed really dry throat and a feeling of peanut butter stuck in my throat. I didnt make the connection. Till I noticed it isnt going away and my family docotr has me taking vistarille three times a day for three weeks she says it is a reaction to the botox.I. I feel my throat starting to swell when the medicine starts to wear off.I wish id never had done this! Has anyone experiecend this? what did you do?Im starting to swell in my throat now and am waiting for the medicine to kick in.  

Comments (7)

I I have had botox injections for over a year now for migraine pain and muscle spasms. I have noticed since summer that I have a very dry mouth at night. My throat doesn't seem to swell, but does sometimes feel tight. The dry mouth gets very bad at night but okay during the day. I think I may be having a reaction to several thing including the botox and perhaps allergic reaction? I hope you find out what is causing the symptoms and able to stop the swelling.
  • Reply
When I had botox injection at Lewis Pain, my doctor told me the symptoms that could aries after this. It would be better, if you will consult your doctor.
  • Reply
I have had extremely dry mouth and cannot figure out if it is from botox or another pain reliever that I am using. I have been on pain meds for years and have never experienced anything like this. I am fine during the day, but at night my mouth and tongue gets so dry that I cannot sleep. I am wondering if it is botox related as I have had other side affects from botox including not being able to chew properly and also not being able to open my mouth wide enough to yawn without being in pain. So I am wondering if this dry mouth is something new from botox.
  • Reply
I went to my doctor about my issues.I would suggest that you discuss your concerns with them.My doctor really listened to me and she suggested that maybe i had a reaction and that I might not want to do botox anymore. Good luck!
  • Reply
Thank you for your reply. The only way to rule it out would be to stop them for sure. I am so glad you have a doctor that will listen =) Thanks again!
  • Reply
I am sooo scared. I rec'd Botox injections on August 6th and immediTely felt " weird.". Doctor's office gave me tea and I went on my way. Didn't make it home before having to call an ambulance. Felt the sensation of not being able to swallow and couldn't catch my breath... Hospital monitored me and that was that. Well it has been a little o a month and mothing has changed. The doctor who administered the injections kept saying over and over my symptoms were not symptoms he has seen. Allergan(?) called me to say that the FDA has nor approved forehead injections. They were clearly covering their asses. I have gone to 4 (!!!) emergency rooms so far and aome treat you like an outcast, some were a LITTLE nicer.. The major consensus: well You had this done month ago, anything that was going to happen would have already, it does not get worse, it SLOWLY improves but can take up to 3.5 months and I need to "ride" it out...I also saw an allergist who also thinks I will be fine. Doesn't think it was an allergic eeaction because I have had Botox before, twice in my face area and numerous times in my legs to help relieve me of my familial spasticity. I feel mothing has improved and am very scared I received a bad batch. Am I slowly dying? Is there NOTHING that can be done? Please help!!!
  • Reply
I recently had 2 bottles of botox for my headaches for the first time, I recieved them up and down both sides of my neck, forehead, temples, and jaw. I have extreme neck muscle fatigue now and am experiencing throat and gland swelling. It is difficult to swallow and the more fatigued and tired I am the worse these symptoms become. I feel sick from how tired I feel and how swollen my throat feels. I am about 3 weeks out from the injections now. I hope these symptoms subside soon, hopefully by now yours are completely resolved.
  • Reply